Butler groups cannot be classified by certain invariants
Rendiconti del Seminario Matematico della Università di Padova, Volume 90 (1993), pp. 67-79.
@article{RSMUP_1993__90__67_0,
     author = {Hill, Paul and Megibben, Charles},
     title = {Butler groups cannot be classified by certain invariants},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {67--79},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {90},
     year = {1993},
     mrnumber = {1257133},
     zbl = {0808.20044},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1993__90__67_0/}
}
TY  - JOUR
AU  - Hill, Paul
AU  - Megibben, Charles
TI  - Butler groups cannot be classified by certain invariants
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1993
SP  - 67
EP  - 79
VL  - 90
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1993__90__67_0/
LA  - en
ID  - RSMUP_1993__90__67_0
ER  - 
%0 Journal Article
%A Hill, Paul
%A Megibben, Charles
%T Butler groups cannot be classified by certain invariants
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1993
%P 67-79
%V 90
%I Seminario Matematico of the University of Padua
%U http://archive.numdam.org/item/RSMUP_1993__90__67_0/
%G en
%F RSMUP_1993__90__67_0
Hill, Paul; Megibben, Charles. Butler groups cannot be classified by certain invariants. Rendiconti del Seminario Matematico della Università di Padova, Volume 90 (1993), pp. 67-79. http://archive.numdam.org/item/RSMUP_1993__90__67_0/

[AR1] D. Arnold, Finite Rank Torsion Free Abelian Groups and Rings, Lecture Notes in Mathematics, 931, Springer-Verlag, New York (1982). | MR | Zbl

[AR2] D. Arnold, Pure Subgroups of Finite Rank Completely Decomposable Groups, Lecture Notes in Mathematics, 874, Springer-Verlag, New York (1981), pp. 1-31. | MR | Zbl

[AV1] D. Arnold - C. Vinsonhaler, Pure Subgroups of Finite Rank Completely Decomposable Groups II, Lecture Notes in Mathematics, 1006, Springer-Verlag, New York (1983), pp. 97-143. | MR | Zbl

[AV2] D. Arnold - C. Vinsonhaler, Invariants for a class of torsion-free abelian groups, Proc. Amer. Math. Soc., 105 (1989), pp. 293-300. | MR | Zbl

[AV3] D. Arnold - C. Vinsonhaler, Quasi-isomorphism invariants for a class of torsion-free abelian groups, Houston J. Math., 15 (1989), pp. 327-340. | MR | Zbl

[AV4] D. Arnold - C. Vinsonhaler, Duality and invariants for Butler groups, Pacific J. Math., 148 (1991), pp. 1-10. | MR | Zbl

[BP1] R.A. Beaumont - R. Pierce, Torsion free rings, Illinois J. Math., 5 (1961), pp. 61-98. | MR | Zbl

[BP2] R.A. Beaumont - R. Pierce, Torsion free groups of rank two, Mem. Amer. Math. Soc., 38 (1961). | MR | Zbl

[BUT] M.C.R. Butler, A class of torsion-free abelian groups of finite rank, Proc. Lond. Math. Soc., 15 (1965), pp. 680-698. | MR | Zbl

[FU] L. Fuchs, Infinite Abelian Groups, Vol. II, Academic Press, New York (1973). | MR | Zbl

[HM1] P. Hill - C. Megibben, Torsion free groups, Trans. Amer. Math. Soc., 295 (1986), pp. 735-751. | MR | Zbl

[HM2] P. Hill - C. Megibben, The classification of certain Butler groups, J. Algebra, to appear. | MR | Zbl

[HM3] P. Hill - C. Megibben, Equivalence theorems for torsion-free groups, to appear. | MR | Zbl